Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.


The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page


My NCBI Filters

Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1954 1
2002 1
2003 1
2004 1
2005 1
2011 1
2014 1
2015 1
2016 1
2017 1
2019 1
2020 2
2021 2
2022 1
2023 1
2024 2

Text availability

Article attribute

Article type

Publication date

Search Results

15 results

Results by year

Filters applied: . Clear all
Page 1
Immune microniches shape intestinal Treg function.
Gu Y, Bartolomé-Casado R, Xu C, Bertocchi A, Janney A, Heuberger C, Pearson CF, Teichmann SA, Thornton EE, Powrie F. Gu Y, et al. Among authors: heuberger c. Nature. 2024 Apr;628(8009):854-862. doi: 10.1038/s41586-024-07251-0. Epub 2024 Apr 3. Nature. 2024. PMID: 38570678 Free PMC article.
Asymptotic Analysis of q-Recursive Sequences.
Heuberger C, Krenn D, Lipnik GF. Heuberger C, et al. Algorithmica. 2022;84(9):2480-2532. doi: 10.1007/s00453-022-00950-y. Epub 2022 May 4. Algorithmica. 2022. PMID: 35974975 Free PMC article.
Asymptotic Analysis of Regular Sequences.
Heuberger C, Krenn D. Heuberger C, et al. Algorithmica. 2020;82(3):429-508. doi: 10.1007/s00453-019-00631-3. Epub 2019 Oct 25. Algorithmica. 2020. PMID: 32109975 Free PMC article.
Analysis of carries in signed digit expansions.
Heuberger C, Kropf S, Prodinger H. Heuberger C, et al. Mon Hefte Math. 2017;182(2):299-334. doi: 10.1007/s00605-016-0917-x. Epub 2016 Jun 10. Mon Hefte Math. 2017. PMID: 32355364 Free PMC article.
The number of maximum matchings in a tree.
Heuberger C, Wagner S. Heuberger C, et al. Discrete Math. 2011 Nov 6;311(21):2512-2542. doi: 10.1016/j.disc.2011.07.028. Discrete Math. 2011. PMID: 22158732 Free PMC article.
15 results